Limited data suggest that treatment with statins is associated with a reduced risk of Graves' orbitopathy (GO) in patients with Graves' disease (GD), attributed to the anti-inflammatory rather than to the hypolipemic effects of these medications. The aim of the present study was to investigate whether there is an association between high cholesterol and GO. The primary outcome was the relation between GO and low-density lipoprotein (LDL)-cholesterol. The secondary outcomes were the relation between severity or activity (the clinical activity score [CAS]) of GO and LDL-cholesterol.
|Autori:||Sabini, Elena; Mazzi, Barbara; Profilo, Maria Antonietta; Mautone, Teresa; Casini, Giamberto; Rocchi, Roberto; Ionni, Ilaria; Menconi, Francesca; Leo, Marenza; Nardi, Marco; Vitti, Paolo; Marcocci, Claudio; Marinò, Michele|
|Titolo:||High Serum Cholesterol Is a Novel Risk Factor for Graves' Orbitopathy: Results of a Cross-Sectional Study|
|Anno del prodotto:||2018|
|Digital Object Identifier (DOI):||10.1089/thy.2017.0430|
|Appare nelle tipologie:||1.1 Articolo in rivista|